# SDR QMLA2023032520019

- Difficulty date: March 24, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Aircraft: N142AH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0278
- Aircraft time: 6,290 hours
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO LIFT OFF CREW DETECTED A BURNT ELECTRICAL SMELL.  AIRCRAFT SHUTDOWN. MAINTENANCE CALLED.  INSPECTED BY MECHANIC, NO DEFICIENCIES DETECTED.
